Ambipolar diffusion in a multi-species medium

Research output: Contribution to journalArticlepeer-review


We consider the ambipolar diffusion in a partially ionized medium with two positively charged ionic species. Unlike the one specie case, the ambipolar diffusion tensor is density dependent. Nevertheless this nonlinearity becomes self-suppressed with time. Hence each specie then continues to diffuse in an effectively linear fashion with the same spatial distribution but with different decay rates.

Original languageEnglish
Pages (from-to)207-209
Number of pages3
JournalPhysica Scripta
Issue number3
StatePublished - 1 Mar 1985


Dive into the research topics of 'Ambipolar diffusion in a multi-species medium'. Together they form a unique fingerprint.

Cite this